Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 6142 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Search Again
 Back
 Table of Contents
 
 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Article Access Statistics
 Reader Comments
 Email Alert
 Add to My List
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed445    
    Printed21    
    Emailed0    
    PDF Downloaded42    
    Comments [Add]    

Recommend this journal

 
ARTICLE
Year : 1997  |  Volume : 39  |  Issue : 2  |  Page : 176-177

Rabbit Syndrome : An Uncommon Side Effect of Neuroleptics


Department of Psychiatry, D. Y. Patil Medical College (affiliated to University of Mumbai), India

Correspondence Address:
Manilal Gada
Manosmruti Polyclinic, Prabhukrupa, L. B. S. Marg, Ghatkopar (W), Mumbai 400 086
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 21584067

Rights and PermissionsRights and Permissions

The rabbit syndrome, a neuroleptic induced extrapyramidal side effect with Vafe onset, consists of rapid fine rhythmic movements of the lips that mimic the chewing movements of a rabbit. This syndrome was first described by Villeneuve in 1972. Unlike the buccolingual movements of the tardive dyskinesia, the rabbit syndrome improves with antiparkinsonian medication. The condition is reported to be rare. To the best knowledge of the author, no case has been described or reported from India. A case of rabbit syndrome is described with review of the literature.



[PDF]*

        

Print this article         Email this article